Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 93, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 26, 2025, 3:04 PM CDT for Rankin County, Scott County, Mississippi. It was in force for 15 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2025, 3:04 PM CDT (20:04 UTC)
- Expired
- May 26, 2025, 3:19 PM CDT
- In force
- 15 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Rankin County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:04 PM CDT | TORNADO | 6 Se Fannin, MS | A couple trees downed on Haynes Chapel Rd. TDS present on radar at the time. |
| May 26, 3:12 PM CDT | TSTM WND DMG | 5 Sw Leesburg, MS | Trees downed on powerlines on Justin Dr. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
406
WFUS54 KJAN 262004
TORJAN
MSC121-123-262030-
/O.NEW.KJAN.TO.W.0093.250526T2004Z-250526T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
304 PM CDT Mon May 26 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
East central Rankin County in central Mississippi...
Southwestern Scott County in central Mississippi...
* Until 330 PM CDT.
* At 304 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pelahatchie, or 10 miles northeast of Brandon,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Morton, Branch, and Leesburg around 310 PM CDT.
Forkville around 320 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3234 8992 3245 8994 3249 8965 3230 8966
TIME...MOT...LOC 2004Z 270DEG 27KT 3237 8987
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DL3 follow-up statements
313
WWUS54 KJAN 262005
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
305 PM CDT Mon May 26 2025
MSC121-123-262030-
/O.CON.KJAN.TO.W.0093.000000T0000Z-250526T2030Z/
Rankin MS-Scott MS-
305 PM CDT Mon May 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR EAST
CENTRAL RANKIN AND SOUTHWESTERN SCOTT COUNTIES...
At 305 PM CDT, a confirmed tornado was located near Pelahatchie, or
10 miles northeast of Brandon, moving east at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Morton, Branch, and Leesburg around 310 PM CDT.
Forkville around 320 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3234 8990 3242 8992 3248 8972 3249 8965
3230 8966 3233 8987
TIME...MOT...LOC 2005Z 270DEG 27KT 3237 8985
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
DL520
WWUS54 KJAN 262015
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
315 PM CDT Mon May 26 2025
MSC121-123-262030-
/O.CON.KJAN.TO.W.0093.000000T0000Z-250526T2030Z/
Rankin MS-Scott MS-
315 PM CDT Mon May 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN RANKIN AND SOUTHWESTERN SCOTT COUNTIES...
At 315 PM CDT, a severe thunderstorm capable of producing a tornado
was located just north of Pelahatchie, or 8 miles west of Morton,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Morton, Branch, Leesburg, and Forkville around 320 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3241 8984 3249 8965 3231 8966 3234 8983
TIME...MOT...LOC 2015Z 268DEG 28KT 3237 8979
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DL659 WWUS54 KJAN 262019 RRA SVSJAN Severe Weather Statement National Weather Service Jackson MS 319 PM CDT Mon May 26 2025 MSC121-123-262029- /O.CAN.KJAN.TO.W.0093.000000T0000Z-250526T2030Z/ Rankin MS-Scott MS- 319 PM CDT Mon May 26 2025 ...THE TORNADO WARNING FOR NORTHEASTERN RANKIN AND SOUTHWESTERN SCOTT COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 700 PM CDT for central Mississippi. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Jackson. && LAT...LON 3241 8984 3249 8965 3231 8966 3234 8983 TIME...MOT...LOC 2017Z 270DEG 27KT 3237 8977 $$ DL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 26, 11:49 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 26, 11:49 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1149 AM CDT Mon May 26 2025
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 1148 AM CDT Mon May 26 2025
This active weather pattern will continue through this afternoon
and into early this evening. Over the next several hours showers
and storms will continue area-wide. Several warnings have already
been issued this morning with flash flooding being the main
threat. This trend will shift towards a more organized complex as
a convective line of storms progresses eastward into the CWA,later
today.
The line is already producing severe thunderstorm warnings with
winds of up to 50mph. Deep layer shear vectors being perpendicular
to initiating boundaries, along with instability increasing later
in the day, will lead to greater risk for bowing segments, enhancing
potential for impacts. Messaging remains consistent for potential
severe weather impacts today; isolated severe storms, damaging wind
gusts, hail up to a quarter size and a tornado can't be ruled out.
Timing also remains the same; 11am-3pm areas along and west of the
river, 1pm-5pm along the I-55 corridor and 3pm-7pm for areas along
the I-59 corridor. In terms of the heavy rain threat; a flood watch
has been issued for areas mainly along and west of the river. In
addition, up to 3in have been observed in areas west of I-55 thus
they have been upgraded in our graphical HWO to an "elevated" risk
for flash flooding and areas east of I-55 remain at a "limited" risk
for flash flooding through this evening./KP/
&&
.DISCUSSION...
Issued at 422 AM CDT Mon May 26 2025
Through the mid week...
A boundary is expected to linger in the area throughout the week
which will act as the primary zone of focus for our more active
weather for the period. Latent atmospheric energy remains robust
throughout the column which will aid in providing conditions for
large hail and damaging winds. Since the aforementioned energy is
fairly widespread over the CWA it will be difficult to pin down
precise locations for severe weather throughout the week. As such,
we have highlighted a Marginal (1/5) risk for today, Slight Risk
(2/5) Tuesday afternoon and evening (in response to a more energetic
MCS drifting down from southeastern Arkansas, providing a bit more
organization superimposed over the widespread field of energy),
Marginal (1/5) Wednesday.
The additional rain could be heavy leading to localized flooding,
especially in our western zones with QPFs over 2in.
Mid through Late Week...
By the late week, the larger scale long wave trough digs further
south and may bring a regime change, in turn decreasing our chances
for rain and storms. But there is also a possibility that the front
stalls before any such air mass change could occur, in which case
the unsettled weather will remain. Its important to note that with
the previous rounds of unsettled weather, guidance continues to
trend towards climatology which means little change to the overall
air mass. It is thus reasonable to conclude that rain and storms
will prevail, with a weak ridge lingering off to the southeast.
Finally, we are going to reiterate the possibility for localized
flooding throughout the week due to continued rainfall and saturated
soil conditions, leading to poor precipitable infiltration./OAJ/
&&
.AVIATION...
(06Z TAFS)
Issued at 200 AM CDT Mon May 26 2025
A mix of SHRA and TSRA to start the TAF period, especially south
of Interstate 20. Rain will continue to be a possibility through
most of the period, with greatest thunder chances between 19Z-23Z.
/NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 87 72 85 69 / 50 40 90 40
Meridian 88 70 87 68 / 50 40 90 40
Vicksburg 88 71 84 69 / 70 40 90 30
Hattiesburg 91 73 90 71 / 40 20 70 40
Natchez 88 72 85 70 / 40 30 80 30
Greenville 80 70 80 69 / 70 60 80 30
Greenwood 83 70 82 69 / 70 70 90 40
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Tuesday morning for MSZ018-019-034-035-
040>042-047-048-053-054-059>061.
LA...Flood Watch through Tuesday morning for LAZ007>009-015-016-
023>026.
AR...Flood Watch through Tuesday morning for ARZ074-075.
&&
KP/OAJ/NFIn the hours before
Local storm report, May 26, 2:40 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
240 PM CDT Mon May 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM Tstm Wnd Dmg 3 SSW Raymond 32.22N 90.44W
05/26/2025 Hinds MS Emergency Mngr
Power lines downed on Dry Grove Rd near
Cedar Ridge Rd.
&&
DLLocal storm report, May 26, 2:46 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
246 PM CDT Mon May 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM Tstm Wnd Dmg 3 NNW Kingston 31.45N 91.30W
05/26/2025 Adams MS Emergency Mngr
Multiple trees downed along Spokane Rd,
blocking the road.
&&
DLSpecial weather statement, May 26, 2:46 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
246 PM CDT Mon May 26 2025
MSZ064-072>074-262030-
Jefferson Davis MS-Lamar MS-Marion MS-Forrest MS-
246 PM CDT Mon May 26 2025
...STRONG THUNDERSTORMS WILL IMPACT MARION...FORREST...LAMAR AND
SOUTH CENTRAL JEFFERSON DAVIS COUNTIES THROUGH 330 PM CDT...
At 246 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Improve to Sandy Hook. Movement was east
at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Improve and Pine Burr around 250 PM CDT.
Baxterville around 255 PM CDT.
Hattiesburg around 300 PM CDT.
West Hattiesburg, Purvis, Lumberton, Oak Grove, and Pine Ridge
around 305 PM CDT.
Rawls Springs and Rock Hill around 310 PM CDT.
Petal around 315 PM CDT.
Brooklyn, Sunrise, McLaurin, and Maxie around 320 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southeastern Mississippi.
&&
LAT...LON 3101 8935 3101 8942 3098 8943 3098 8947
3101 8950 3100 8983 3107 8984 3107 8992
3113 8994 3113 9001 3117 9001 3118 9003
3139 9004 3139 8996 3140 8996 3143 8982
3143 8915 3091 8914 3091 8934
TIME...MOT...LOC 1946Z 271DEG 45KT 3133 8977 3103 8978
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CRLocal storm report, May 26, 2:48 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
248 PM CDT Mon May 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM Tstm Wnd Dmg 3 NW Stanton 31.64N 91.27W
05/26/2025 Adams MS Emergency Mngr
Trees downed on Rice Rd and Artman Rd.
&&
DLSpecial weather statement, May 26, 2:54 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
254 PM CDT Mon May 26 2025
MSZ049>051-055>057-262045-
Scott MS-Smith MS-Newton MS-Rankin MS-Simpson MS-Jasper MS-
254 PM CDT Mon May 26 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN JASPER...
SOUTHWESTERN NEWTON...SOUTHEASTERN RANKIN...NORTHEASTERN SIMPSON...
NORTHERN SMITH AND SOUTHERN SCOTT COUNTIES THROUGH 345 PM CDT...
At 253 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Johns to near Puckett.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Forest, Newton, Mendenhall, Raleigh, Polkville, D'Lo, Lake, Puckett,
Louin, Montrose, Homewood, Martinville, Cato, Lawrence, Roberts,
Pulaski, Johns, Pineville, White Oak, and Burns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Mississippi.
&&
LAT...LON 3193 8993 3225 9002 3245 8920 3208 8913
TIME...MOT...LOC 1953Z 256DEG 42KT 3222 8987 3203 8982
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CRSpecial weather statement, May 26, 2:57 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
257 PM CDT Mon May 26 2025
MSZ055-056-064-065-262100-
Smith MS-Jefferson Davis MS-Covington MS-Simpson MS-
257 PM CDT Mon May 26 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SIMPSON...SOUTHERN
SMITH...COVINGTON AND JEFFERSON DAVIS COUNTIES THROUGH 400 PM CDT...
At 257 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sanatorium to near Prentiss to Society
Hill. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Magee, Collins, Prentiss, Taylorsville, Mount Olive, Mize, Seminary,
Bassfield, Sylvarena, Progress, Pinola, Clem, Sanford, Sanatorium,
Center Ridge, Society Hill, Lone Star, Melba, and Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central, central, southeastern and east central Mississippi.
&&
LAT...LON 3152 8996 3163 8994 3192 8997 3205 8932
3180 8932 3180 8940 3143 8940 3144 8982
3139 8982 3139 8996
TIME...MOT...LOC 1957Z 274DEG 31KT 3186 8986 3162 8982 3142 8990
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:04 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 71 min |
| May 25, 7:11 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Grenada, Holmes, Humphreys and 4 more | 79 min |
| May 25, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower | 92 min |
| May 25, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 46 min |
| May 25, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Holmes, Leake, Madison, Neshoba and 3 more | 78 min |
| May 25, 8:03 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 57 min |
| May 25, 8:05 PM CDT | Flash Flood Warning | JAN | Washington | 3 hr |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 76 min |
| May 25, 8:23 PM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| May 25, 8:41 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 64 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott and 1 more | 60 min |
| May 25, 8:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 63 min |
| May 25, 9:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 69 min |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Scott, Simpson, Smith | 96 min |
| May 25, 10:06 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones, Lauderdale | 69 min |
| May 25, 10:10 PM CDT | Special Weather Statement | JAN | Claiborne, Copiah | 80 min |
| May 25, 10:13 PM CDT | Special Weather Statement | JAN | Covington, Simpson | 77 min |
| May 25, 10:36 PM CDT | Special Weather Statement | JAN | Covington, Simpson | 39 min |
| May 25, 11:52 PM CDT | Special Weather Statement | JAN | Covington, Forrest, Jones, Lamar | 68 min |
| May 26, 5:19 AM CDT | Flash Flood Warning | JAN | Adams | 4 hr |
| May 26, 8:09 AM CDT | Flash Flood Warning | JAN | Jefferson | 79 min |
| May 26, 8:36 AM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 39 min |
| May 26, 9:22 AM CDT | Special Weather Statement | JAN | Copiah | 38 min |
| May 26, 10:08 AM CDT | Flood Watch | JAN | Adams, Bolivar, Claiborne, Copiah, Franklin, Hinds and 8 more | 21 hr |
| May 26, 11:39 AM CDT | Special Weather Statement | JAN | Issaquena, Washington | 66 min |
| May 26, 12:25 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 65 min |
| May 26, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 53 min |
| May 26, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 60 min |
| May 26, 1:29 PM CDT | Special Weather Statement | JAN | Hinds | 61 min |
| May 26, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 65 min |
| May 26, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 49 min |
| May 26, 2:10 PM CDT | Special Weather Statement | JAN | Rankin | 50 min |
| May 26, 2:46 PM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 44 min |
| May 26, 2:54 PM CDT | Special Weather Statement | JAN | Rankin, Smith | 51 min |
| May 26, 2:57 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Simpson | 63 min |
| May 26, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Simpson, Smith | 62 min |
| May 26, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 64 min |
| May 26, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 55 min |
| May 26, 3:39 PM CDT | Special Weather Statement | JAN | Jones | 51 min |
| May 26, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 46 min |
| May 26, 4:06 PM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 39 min |
| May 26, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Kemper, Lauderdale | 48 min |
| May 26, 4:30 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 33 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.